# SDR DXTA2023031382480

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N444QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500621
- Aircraft time: 1,821 hours, 1,373 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Battery
- Part number: 7450LS00
- Part serial: 005082
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY BATTERY PACK FOR EXITS SIGNS ARE WEAK AND NEED TO BE EVALUATED.  REPLACED BOTH EMERGENCY LIGHTS BATTERY PACKS AND OPS CHECKED GOOD. ALL WORK DONE IAW PHENOM 300 AMM
CH 33-52-01
